I am suffering from gastric and chest burning. I had consulted with a doctor before and took medicine for both issues, but it is not cured. I am taking medication for blood pressure, sugar, and cholesterol.
Welcome to icliniq.com.
To fully understand the cause of the problem, I will need some details of the medications you take for your high blood pressure, diabetes, and cholesterol. Medications could be one important reason for your problem. If the gastric issue you are facing is for a long time and drugs are not helping, you will need to change medication. Please provide the name of the medicine that you have taken before. If required, we can try a different remedy for you. Have you tried changing your diet?
1. Things like caffeine, fried or oily and spicy food should be avoided to prevent acidity. Also, try to minimize the consumption of acidic fruits such as oranges and pineapple.
2. Try to keep your meals small and eat regularly every two to three hours.
3. Do not skip meals.
4. Do not lie down soon after eating.
Although you have not mentioned your weight, being overweight is another cause of having gastric reflux.
Thank you for your reply.
I am 45 years old, with a weight of 72 kg and a height of 167 cms. Currently, I am taking the following medications.
Amaryl M 2 mg for Sugar, Nebistar 5 mg for BP, and Rozavel 10 mg for Cholesterol.
Welcome back to icliniq.com.
Thank you for providing the details. If the gastritis problem started after you started taking medications, then the cause is your prescription medications. Although any of the tablets can cause acidity, Amaryl (Glimepiride) is most likely the cause of your symptoms. Other than that, diabetes itself can cause gastroparesis, in which the movement of food in the gut is affected. So food can remain in your stomach for a longer time and can cause reflux.
Too much stress or anxiety, smoking, too much caffeine can also cause it.
1. In your case, it seems that these symptoms of gastritis and heartburn will not go completely, but few changes can be made in your day to day routine to reduce the severity.
2. Please go through the points that I have mentioned in my previous answer regarding dietary changes.
3. Also, try to keep your blood sugars well within control. Aim to keep your HbA1c less than 7%.
4. Keep your meals small.
5. You can start taking Tablet Pan-DSR (Domperidone and Pantoprazole) one tablet once daily on an empty stomach in the morning. Please take this tablet regularly for at least 15 days and see if it helps you.
We can change medicine if you do not see much relief.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hello doctor, My stomach is burning from the last few months ... The burning sensation or acidity as patients often describe is caused ... Read fullDo muscle twitch and body weakness occur due to mineral deficiency?
Do you feel any burning sensation in stomach or chest or eyes or palms and sole ... Did you get any burning... Read fullI have stomach problem and I am on diabetic drugs for the past four months. Please help.
.. seen you ultrasound abdomen report, that seems normal (attachment removed to protect patient identity). Kindly let me know for how long your have diabetes? Since it is very important to know its duration and basically control of that diabetes in ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now